MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was difficult to track over the wire and inadvertently deployed.A 6 x 60 x 130 innova self-expanding stent was selected for a procedure.Upon inserting the stent delivery system over the.014 wire, it was difficult to track over the wire.Prior to entering the sheath, the physician noticed the stent had flowered out.The procedure was completed successfully with a new 6 x 60 innova device and patient was reported as fine post procedure.
 
Additional Manufacturer Narrative
Device analysis by mfr: the returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the stent is partially deployed 1.5cm from the distal end of the middle sheath.There is a kink to the outer sheath at the nosecone.Microscopic examination revealed no additional damages.The yellow thumbwheel lock is missing.Inspection of the remainder of the device, revealed no other damage or irregularities.
 
Event or Problem Description
It was reported that the stent was difficult to track over the wire and inadvertently deployed.A 6x60x130 innova self-expanding stent was selected for a procedure.Upon inserting the stent delivery system over the.014 wire, it was difficult to track.Prior to entering the sheath, the physician noticed the stent had flowered out.The procedure was completed successfully with a new 6x60 innova device and patient was reported as fine post procedure.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10493891
Report Number2134265-2020-12306
Device Sequence Number2476874
Product Code NIP
UDI-Device Identifier08714729874003
UDI-Public08714729874003
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0024369734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date09/25/2020
Patient Sequence Number1